Login | Register

Items where Author is "Bahsoun, Wael"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 3.


GÓRA, PAWEŁ and Bahsoun, Wael (2011) SRB measures for certain Markov processes. Discrete and Continuous Dynamical Systems, 30 (1). pp. 17-37. ISSN 1078-0947


Bahsoun, Wael (2004) Absolutely continuous invariant measures for random maps. PhD thesis, Concordia University.

Bahsoun, Wael (2000) Invariant measures for inner functions. Masters thesis, Concordia University.

This list was generated on Mon Nov 30 03:17:50 2015 EST.
Back to top Back to top